# SDR IXKA9700013

- Difficulty date: April 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N360PA
- Make and model: Boeing 727230
- Aircraft serial: 20676
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF STRONG SMELL OF RUBBER NOTICED BY CREW, DECLARED EMERGENCY AND RETURNED TO EWR.  CHECKED BRAKES, RAN ENGINES, APU, PACKS.  CHECKED AIR CONDITIONER DUCTS, DRAINS, NO EVIDENCE OF STRONG SMELL OF RUBBER.  RETURNED A/C TO SERVICE.  (M)
